# SDR UALA2013060503888

- Difficulty date: June 4, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,878 hours, 14,481 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Lt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE TRIGGER CABLE BALL INSTALLATION INCORRECT.   REWORKED LEFT LOW SLIDE TRIGGER CABLE IAW FCD 2560-02526, STEP 6. ALL CHECKED NORMAL.
